# SDR UHLA201507090555

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 29,881 hours, 18,345 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE VIBRATES UP TO 4.0.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  INSPECTED W9 HARNESS AND ACCELEROMETER IAW S170EI-77-31-0006. NO DEFECTS NOTED, RAN NR 2 ENGINE AND VIBRATION FOUND WITHIN LIMITS.
